Existence, uniqueness and behaviour of solutions for a nonlinear diffusion equation with third type boundary value condition


DÜZGÜN F. G. , Soltanov K.

RENDICONTI LINCEI-MATEMATICA E APPLICAZIONI, vol.26, no.4, pp.445-463, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 4
  • Publication Date: 2015
  • Doi Number: 10.4171/rlm/715
  • Title of Journal : RENDICONTI LINCEI-MATEMATICA E APPLICAZIONI
  • Page Numbers: pp.445-463

Abstract

In this work, we investigate a mixed problem with boundary condition of third type for a nonlinear diffusion equation having nonlocal term. Existence and uniqueness of a solution of the posed problem are proved under fairly general conditions. Moreover, we obtain some results on the behaviour of the solution and the existence of an absorbing set for the problem under consideration.